# SDR IXXA2022041303

- Difficulty date: April 13, 2022
- Submitted: April 13, 2022
- Operation: Air carrier
- Aircraft: N255CM
- Make and model: Boeing 767-200
- Aircraft serial: 22316
- Aircraft time: 90,166 hours, 23,601 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 451T13084
- Part serial: NSN
- Condition: Corroded
- Location: Zone 100
- Part time: 90,166 hours, 23,601 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALC INTERCOASTAL STATION 1087-1107 LBL42 HAS CORRODED NUTPLATES AND CORROSION ON SURFACE
